# SDR CA970722035

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Condition: Burnt
- Location: Fwd Equip
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT ELECTRICAL BURNING SMELL DEVELOPED. FORWARD EQUIPMENT EXHAUST FAN REPLACED.
